# SDR DALA2021042902459

- Difficulty date: April 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,317 hours, 39,084 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 560974-14AD REV D ISSUED FOR REPAIRS TO LOWER FIXED LE ON VERTICAL STAB. ACCOMPLISH ER/A 560974-14AD REV D SECTION III REPEAT INSPECTIONS EVERY 3,000FC FOLLOWING THE ACCOMPLISHMENT OF SECTION II (ACCOMPLISHED AT 53,271HRS AND 36,606CYC). ASSOCIATED ER/A 95-560974 ADDED FOR AC 9507. REF ER/A 561912-14 REV C AND LP #1776790 FOR ALL REQUIRED FOLLOW ON ACTION. ASSOCIATED AA 5530-01048 ADDED FOR AC 9507. TERMINATED LOG PER LINE 4 COMMENTS AND ER/A 560974-14AD. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 27APR21 AND LOG COMMENT. (LP #1777434)
